# SDR SWIA200515750

- Difficulty date: October 21, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 7,656 hours, 6,654 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 138
- Condition: Malfunctioned
- Location: Motor
- Part time: 8,171 hours, 6,494 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AND DESCENT AP PITCH TRIM CAUTION MSG ILLUMINATED FOLLOWED BY STAB TRIM CH 1 STATUS MSG.  REPLACED STAB MCU IAW CRJ 200 MM 27-43-05 AND 27-41-00.  OPERATIONAL CHECK GOOD.
